Last year around April I injured my shoulder playing softball. I thought is was just an extremely sore shoulder and would heal within a few weeks as usual, but this didn't happen. I rested it for 6 months and came back for another season and the pain came back. So I went to see a doctor and they took X-rays which showed no abnormalities, but they said I needed an MRI to see if I tore anything. I couldn't afford one so I got a cortisone shot instead. I got the shot about the end of February beginning of March. It is now the end of April and I have a tingling feeling throughout my arm and into my fingers. My shoulder aches sometimes and there is some pain, but not terrible because of the shot. Does anyone know what the problem could be.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?